# SDR IPXA2B76309

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPENING OF MAIN CARGO DOOR SIDE, FWD HOOK ACTUATOR PUSHROD BROKE AND DAMAGED MAIN CARGO DOOR SKIN.  MAIN CARGO DOOR LOWER OUTER SKIN AND INTERNAL BONDED DOUBLER PUNCTURE REPAIR AT STA 1790, WL 214 ACCOMPLISHED IAW EO B747-5230-49-182- A AND SRM 52-00-01-2R, REPAIR 8.
